Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On powers of real numbers $ ({\rm mod}\ 1)$


Author: David G. Cantor
Journal: Proc. Amer. Math. Soc. 16 (1965), 791-793
MSC: Primary 10.33
DOI: https://doi.org/10.1090/S0002-9939-1965-0177977-4
MathSciNet review: 0177977
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Cantor, Power series with integral coefficients, Bull. Amer. Math. Soc. 69 (1963), 362-366. MR 0151581 (27:1565)
  • [2] J. W. S. Cassels, An introduction to Diophantine approximation, Cambridge Univ. Press, New York, 1957. MR 0087708 (19:396h)
  • [3] C. Pisot, Repartition $ \pmod 1$ des puissances successives des nombres réels, Comment. Math. Helv. 19 (1946-1947), 153-160. MR 0017744 (8:194c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.33

Retrieve articles in all journals with MSC: 10.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0177977-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society